Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: too many meds/side effects jayb

Posted by dragonfly25 on December 30, 2003, at 23:36:13

In reply to too many meds/side effects, posted by jayb on December 30, 2003, at 19:18:26

hi jayb,
you sound like you are on alot of meds and like there are alot of diagnoses being thrown around. what is bpd? i would reccomend you go for a consultation with someone else about your drugs. as for talking to your doctor i would just say that you are feeling overmedicated and that some are not working and you would like to reevaluate your coctail. good luck with it
dragonfly


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dragonfly25 thread:294849
URL: http://www.dr-bob.org/babble/20031225/msgs/294947.html